Fixed points of self-embeddings of models of arithmetic

Annals of Pure and Applied Logic 169 (6):487-513 (2018)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,088

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

An intensional fixed point theory over first order arithmetic.Gerhard Jäger - 2004 - Annals of Pure and Applied Logic 128 (1-3):197-213.
Fixed points in Peano arithmetic with ordinals.Gerhard Jäger - 1993 - Annals of Pure and Applied Logic 60 (2):119-132.
Update Procedures and the 1-Consistency of Arithmetic.Jeremy Avigad - 2002 - Mathematical Logic Quarterly 48 (1):3-13.
Lattices of Fixed Points of Fuzzy Galois Connections.Radim Bělohlávek - 2001 - Mathematical Logic Quarterly 47 (1):111-116.
Automorphisms of models of arithmetic: a unified view.Ali Enayat - 2007 - Annals of Pure and Applied Logic 145 (1):16-36.
Fixed-Point Models for Theories of Properties and Classes.Greg Restall - 2017 - Australasian Journal of Logic 14 (1).
Submodels of Kripke models.Albert Visser - 2001 - Archive for Mathematical Logic 40 (4):277-295.
Critical points in an algebra of elementary embeddings.Randall Dougherty - 1993 - Annals of Pure and Applied Logic 65 (3):211-241.
A theory of truth that prefers falsehood.Melvin Fitting - 1997 - Journal of Philosophical Logic 26 (5):477-500.
The Fixed Point Property in Modal Logic.Lorenzo Sacchetti - 2001 - Notre Dame Journal of Formal Logic 42 (2):65-86.

Analytics

Added to PP
2018-02-07

Downloads
25 (#560,650)

6 months
2 (#785,137)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

Rank-initial embeddings of non-standard models of set theory.Paul Kindvall Gorbow - 2020 - Archive for Mathematical Logic 59 (5-6):517-563.
Initial self-embeddings of models of set theory.Ali Enayat & Zachiri Mckenzie - 2021 - Journal of Symbolic Logic 86 (4):1584-1611.
Tanaka’s theorem revisited.Saeideh Bahrami - 2020 - Archive for Mathematical Logic 59 (7-8):865-877.

Add more citations

References found in this work

Models and types of Peano's arithmetic.Haim Gaifman - 1976 - Annals of Mathematical Logic 9 (3):223-306.
Recursively saturated nonstandard models of arithmetic.C. Smoryński - 1981 - Journal of Symbolic Logic 46 (2):259-286.
A Note on a Theorem of H. FRIEDMAN.C. Dimitracopoulos & J. Paris - 1988 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 34 (1):13-17.

View all 7 references / Add more references